# SDR ASAA2017053021091

- Difficulty date: May 30, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FLOORBEAM CORRODED AT MULTIPLE AREAS BETWEEN LBL 50 AND RBL 50.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-70-51-2R-5.
